# SDR UALA2011060602763

- Difficulty date: June 6, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 73,016 hours, 21,296 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: 31166
- Condition: Faulty
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW REPORTS DURING TAXI RT GENERATOR CONTROL OFF LIGHT CAME ON.  RIGHT GEN FIELD OFF LIGHT WAS ALSO ON.  FIELD OFF RESET OK, BUT GENERATOR CONTROL WILL NOT RESET.  REPLACED RIGHT IDG PER MM.  LEAK AND OPS CHK OF RIGHT IDG OKAY.
